Generalizations of Sherman’s inequality via Fink’s identity and Green’s function

  • Bradanovic S. Ivelic
  • M. A. Latif
  • J. E. Pečarić

Abstract

New generalizations of Sherman’s inequality for $n$-convex functions are obtained by using Fink’s identity and Green’s function. By using inequalities for the Chebyshev functional, we establish some new Ostrowski- and Gruss-type inequalities related to these generalizations.
Published
25.08.2018
How to Cite
IvelicB. S., LatifM. A., and PečarićJ. E. “Generalizations of Sherman’s Inequality via Fink’s identity and Green’s Function”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1033-4, http://umj.imath.kiev.ua/index.php/umj/article/view/1615.
Section
Research articles